71.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Leg movement poor 8 years on tamoxifen

1 REPLY 1
Anna_BCC
Member

Re: Leg movement poor 8 years on tamoxifen

Dear Margaret

 

Sorry that you havent received a response yet.  Maybe you would find it helpful to speak with one of our specialists on the free Helpline, 0808 800 6000.  Alternatively you may consider to post this question on the Ask Our Nurses area of the Forum.

 

Best wishes
Anna
Digital Community Officer

Margaretchristen
Member

Leg movement poor 8 years on tamoxifen

I have been on tamoxifen for 8 years now and though I was a very fit and energetic woman always  on the go I feel like I am am 100 yers old, aches everywhere especially my left leg, I can’t raise it, could this be due to tomoxifen, I am struggling to put my leg forward when I walk, also developed pelvic prolapse. 

Prolapse of bladder and bowel. Now lifted, then hysterectomy and now prolapse again of bladder due to tamoxifen for all,  My leg worrying me why I can’t lift it,